# SDR CNQD20040001

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Filed by: Textron Aviation Inc, repair station CNQD918C
- Aircraft: N200AP
- Make and model: Cessna 750
- Aircraft serial: 7500003
- Aircraft time: 2,042 hours, 1,359 cycles
- Engine: Allsn AE3007C
- Engine time: 2,014 hours, 1,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397223
- Part serial: 94356H9961
- Condition: Cracked
- Location: Cockpit
- Part time: 2,042 hours, 1,332 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE COCKPIT LEFT SIDE WINDOW OUTER PLY SHATTERED ON CLIMB OUT FROM LAX.  THE CREW DEPRESSURIZED THE AIRCRAFT AND DIVERTED TO LGB.
